It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Greetings all! I had a tiny question that I'm hoping anyone could answer: is breathing trouble normal after stopping Lorazepam cold turkey? I have been taking one pill every night for a month-sometimes if I felt like I couldn't breathe, I would take it in the morning. Right now it feels like a weight has been placed on my chest and that its preventing my chest from expanding out properly if that makes sense at all. I do realize that everyone has a different experience but I wanted to find out from anyone who might have experienced something similar. And also my chest appears to be spasming as well-just odd really. Well thank you for your time in reading this post.-Maunykah
I got physically addicted to Ativan and had similar chest problems when I came off. I think some people are more sensitive to the withdrawal symptoms than others, and the symptoms vary depending on the person. Shortness of breath was also one of my symptoms. If you haven't done already, I found it was best to slowly ween off the ativan e.g. - in my case halfing the dose every two days.

Hope this is of some help.

By the way - Did you have the chest tightness/spasm before taking Ativan (The reason I ask is that I did and that was the resaon I took the drug in the first place).

:)
Thanks so much for responding! No I didn't have any chest tightness at the time-the reason my doctor gave it to me was because I hyperventilated in her office and so from that point on she gave me the prescription for the Lorazepam. For the first two weeks, the only symptom I was experiencing was the feeling of someone squeezing my head in and also my vision just started to get worse but I just thought I needed new glasses. After those two weeks, I started feeling EVERYTHING during the day..and nighttime was worse even if I was on the Ativan(Lorazepam)..so I stopped taking it. Well suffice to say I feel awful but now I really don't know if it's because I have been off of it since last Thursday..I have the "jitters", my chest spasms often now, and now my throat is starting to spasm! It's just too much..and on top of that I stilll have trouble breathing. Not sure what to do really-after the pulmonologist, I will just have to wait and see what happens. Sorry for the ramble:dizzy:
No need to apologise - I think most people on here have a thousand questions that nobody seems able to answer. I'm still searching for a possible physical reason i.e. - allergy tests, anaemia tests etc, though I'm also trying different anxiety meds. Currently on Buspar. Side affects are a bit weird but hopefully it will start to work soon.

All the best - keep us posted on your progress :)
I am also on ativan dont cold turkey this drug you should taper very slowly too many withdrawl symptoms on this one
^^^

what he said. this goes for any benzo.





All times are GMT -7. The time now is 07:49 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!